# SDR GTIA99001244

- Difficulty date: December 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- System (JASC): 2561 · Life Jacket
- Part: Roller
- Condition: Lack Of Lube
- Location: Cabinet
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ISP - FLT 755 - LIFE JACKET STORAGE CONTAINER WILL NOT OPEN.  LUBED ROLLER ON CABINET.  OPERATES NORMALLY.  (X)
